# SDR FDEA201810313066

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,869 hours, 37,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24441
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING SKIN AT LT INBD FLAP LOWER SURFACE MID AREA 22" INBD OF FLAP HINGE ARM.  CORROSION FOUND TO BE BEYOND LIMITS AT BULGING SKIN AT LT INBD FLAP LOWER SURFACE MID AREA 22" INBD OF FLAP HINGE ARM IAW SRM 57-00-01 FIG 1A. REMOVED AND REPLACED LOWER SKIN AND LOWER T-ANGLE IAW DC10 SRM 51-31-01.  MAJOR REPAIR.
